# SDR SWIA200514899

- Difficulty date: April 13, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 14,932 hours, 22,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: 9 Bc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED EMERGENCY TRACK LIGHTING OUT AT 9B.  RELAMPED RED LIGHT TRACK LIGHTING AT 9BC.
